# SDR CALA2023041901181

- Difficulty date: April 19, 2023
- Submitted: April 19, 2023
- Operation: Air carrier
- Aircraft: N53441
- Make and model: Boeing 737-900ER
- Aircraft serial: 30131
- Aircraft time: 44,355 hours, 15,442 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 99335130015
- Condition: Inoperative
- Location: Battery Pack
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT IN OVERHEAD BIN 20 FED INOP REMOVED AND REPLACED BULB IAW AMM 33-51-03 , NO FIX. POWER SUPPLY REQUIRES NEW BATTERY REF WDM 33-51-13-6.1 PANNEL TO BATTERY IN ROW 16DEF STILL REMOVED REPLACED BATTERY PACK AND OPS CHECKED GOOD REF AMM 33-51-06-960-805 PARTS USED:  99-3351-3-0015,QTY :1
